Analytic functionals and Bergman spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 9 (1982) no. 3, p. 365-404
@article{ASNSP_1982_4_9_3_365_0,
     author = {Zorn, Paul},
     title = {Analytic functionals and Bergman spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 9},
     number = {3},
     year = {1982},
     pages = {365-404},
     zbl = {0526.32014},
     mrnumber = {681932},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1982_4_9_3_365_0}
}
Zorn, Paul. Analytic functionals and Bergman spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 9 (1982) no. 3, pp. 365-404. http://www.numdam.org/item/ASNSP_1982_4_9_3_365_0/

[1] S.S. Abhyankar, Local Analytic Geometry, Academic Press, New York, 1964. | MR 175897 | Zbl 0146.17202 | Zbl 0205.50401

[2] L.A. Aizenberg, The general form of a linear continuous functional in spaces of functions that are holomorphic in convex domains of CN, Soviet Math., 7 (1966), pp. 198-201. | Zbl 0156.15002

[3] S.R. Bell, A representation theorem in strictly pseudo convex domains, to appear. | Zbl 0475.32004

[4] S.R. Bell, Biholomorphic mappings and the ∂-Problem, Ann. Math., 114 (1981), pp. 103-113. | Zbl 0423.32009

[5] S.R. Bell, Nonvanishing of the Bergman kernel function at boundary points of certain domains in CN, Math. Ann., 244 (1979), pp. 69-74. | MR 550063 | Zbl 0398.32014

[6] S. Bergman, The Kernel Function and Conformal Mapping, 2nd ed., Amer. Math. Soc., Providence, 1970. | MR 507701 | Zbl 0208.34302

[7] M. Derridj - D. Tartakoff, On global real-analyticity of solutions to the ∂-Neumann problem, Comm. Partial Diff. Equat., 1 (1976), pp. 401-435. | Zbl 0441.35049

[8] R.E. Edwards, Functional Analysis, Holt, Rinehart, and Winston, New York, 1965. | MR 221256 | Zbl 0182.16101

[9] C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math., 26 (1974), pp. 1-65. | MR 350069 | Zbl 0289.32012

[10] G.B. Folland - J.J. Kohn, The Neumann Problem for the Cauchy-Riemann Complex, Princeton University Press, Princeton, 1972. | MR 461588 | Zbl 0247.35093

[11] B.A. Fuks, Special Chapters in the Theory of Analytic Functions of Several Complex Variables, Amer. Math. Soc., Providence, Rhode Island, 1965. | MR 188477 | Zbl 0146.30802

[12] I.M. Gelfand - G.E. Shilov, Generalized Functions, vol. II, Academic Press, New York, 1968. | MR 230128 | Zbl 0159.18301

[13] G.M. Goluzin, Geometric Theory of Functions of a Complex Variable, Amer. Math. Soc., Providence, 1969. | MR 247039 | Zbl 0183.07502

[14] P. Griffiths - J. Harris, Principles of Algebraic Geometry, John Wiley and Sons, New York, 1978. | MR 507725 | Zbl 0408.14001

[15] A. Grothendieck, Sur certains espaces de fonctions holomorphes, J. Reine Angew. Math., 192 (1953), pp. 35-64. | MR 58865 | Zbl 0051.08704

[16] G.M. Henkin, Integral representations of functions holomorphic in strictly pseudoconvex domains, and some applications, Math. USSR-Sb., 7 (1969), pp. 597-616. | Zbl 0208.35102

[17] G.M. Henkin - E.M. Čirka, Boundary properties of holomorphic functions of several complex variables, J. Soviet Math., 5 (1976), pp. 612-687. | MR 477155 | Zbl 0375.32005

[18] L. Hörmander, An Introduction to Complex Analysis in Several Variables, Van Nostrand, Princeton, 1966. | MR 203075 | Zbl 0138.06203

[19] N Kerzman, Differentiability at the boundary of the Bergman kernel function, Math. Ann., 195 (1972), pp. 149-158. | MR 294694

[20] N. Kerzman, Hölder and Lp estimates for solutions of ∂u = f in strongly pseudo- convex domains, Comm. Pure Appl. Math., 24 (1971), pp. 301-380. | Zbl 0205.38702

[21] C.O. Kiselman, On unique supports of analytic functionals, Ark. Mat., 6 (1965), pp. 307-318. | MR 210939 | Zbl 0158.14002

[22] J.J. Kohn, Harmonic integrals on strictly pseudoconvex manifolds, I, Ann. of Math., 781 (1963), pp. 112-148. | MR 153030 | Zbl 0161.09302

[23] G. Komatsu, Global analytic-hypoellipticity of the ∂-Neumann problem, Tôhoku Math. J., 28 (1976), pp. 145-156. | Zbl 0319.35056

[24] G. Köthe, Über zwei Sätze von Banach, Math. Z., 53 (1950), pp. 203-209. | MR 38551 | Zbl 0038.06701

[25] P. Lelong, Fonctionnelles analytiques et fonctions entières (n variables), les Presses de l'Université de Montréal, Montréal, 1968. | MR 466606 | Zbl 0194.38801

[26] A. Martineau, Sur la topologie des espaces de fonctions holomorphes, Math. Ann., 163 (1966), pp. 62-88. | MR 190697 | Zbl 0138.38101

[27] A. Martineau, Sur les fonctionnelles analytiques et la transformation de Fourier-Borel, J. Analyse Math., 11 (1963), pp. 1-64. | MR 159220 | Zbl 0124.31804

[28] L. Nirfnbfrg - S. Webster - P. Yang, Local boundary regularity of holomorphic mappings, Comm. Pure Appl. Math., 33 (1980), pp. 305-338. | MR 562738 | Zbl 0436.32018

[29] S.I. Pin, On the analytic continuation of holomorphic mappings, Math. USSR-Sb., 27 (1975), pp. 375-392. | MR 393562 | Zbl 0366.32010

[30] R. Sulanke - P. Wintgen, Differentialgeometrie und Faserbündel, Birkhäuser verlag, Basel, 1972. | MR 413153 | Zbl 0271.53035

[31] D.S. Tartakoff, The local real analyticity of solutions to □ b and the ∂-Neumann problem, Acta Math., 145 (1980), pp. 177-204. | Zbl 0456.35019

[32] G. Tomassini, Tracce delle funzioni olomorfe sulle sottovarietà analitiche reali d'una varietà complessa, Ann. Scuola Norm. Sup. Pisa, 20 (1966), pp. 31-43. | Numdam | MR 206992 | Zbl 0154.33501

[33] F. Treves, Analytic hypoellipticity of a class of pseudodifferential operators with double characteristics and applications to the ∂-Neumann problem, Comm. Partial Diff. Equat., 3 (1978), pp. 475-642. | Zbl 0384.35055

[34] S.E. Warschawski, On differentiability at the boundary of conformal mappings, Proc. Amer. Math. Soc., 12 (1961), pp. 614-620. | MR 131524 | Zbl 0100.28803

[35] K. Yosida, Functional Analysis, 4th ed., Springer-Verlag, New York, 1974. | MR 350358 | Zbl 0286.46002

[36] S.V. Znamenskii, A geometric criterion for strong linear convexity, Functional Anal. Appl., 13 (1979), pp. 224-225. | MR 545375 | Zbl 0435.32013